not sure what 'pots' is but what we get with botox gone bad is botulism. So many of the threads in this forum have to do with the exact same symptoms that we, who have been stricken with botulism, are facing.
Another idea is tetanus. A tetanus shot can also cause this type of reaction.
I did have tetnaus shot over ahead ago. Did feel ill after. Pots is style of autonomic disorder.
Causes all kinds of weird problems. I am tired of being unable to do anything. Being in pain and not knowing what is wrong. People think its not a problem because its not evident with rash or visible signs
Yes - there are more people sick with botox symptoms than one might guess. They are all neurological in nature and are very similar to what you are experiencing. The term 'pots' is not one that i am familiar with. Botulism is the disease caused by the clostridium botulinum toxin used to make botox. It was a big problem when people 'canned' their own food because there wasn't the technology today to keep food from going bad. I suppose this would be during my grandmother's decade - late 1800's and early 1900's. It's not that it's incurable - it's that the toxin paralyzes the muscles of the body and if the muscles that cause the lungs to operate become paralyzed then you died of respiratory arrest. Today - there basically is no treatment and all they can do is monitor you and if you do go into respiratory arrest they will hook you up to a ventilator until you are able to breathe again. The average time frame for the body to heal on it's own - if properly supported - is two years - of living hell.
Given that - the symptoms you describe sound neurological and i would be thinking of exposure to chemicals, if you've had a tetanus shot recently, or would have had the possibility of being exposed to lyme disease.
Don't give up hope - there is a reason for everything.
That's one thing I am very afraid of, POTS. That, Chronic Fatigue Syndrome and Lyme disease really worry me. There is nothing you can do if you have one of those. Chronic Lyme is a terrible thing to have I heard as well as CFS. I have a medical appointment this next friday. I will keep you all posted.
Sorry - just read your previous message about you having had a tetanus shot and thinking that your illness has something to do with it. I bet it does but I also bet, after experiencing botulism that, they will be clueless as to how to treat you. I am working with a nutritionist in Canada who is treating several people who have had reaction to tetanus. I'll chat with her about it and will let you know what she says as far as treatment.
I experienced what your going thru. Felt the same way. Thought I was having heart attacks, racing heart, night sweats, top of feet burned, lost weight, nose burned at time like if water had gone in it, headaches, and eyes swelled. Trips to dr. Were pointless. He told me I was having panic attacks, and after all this I'm sure I was. Went to a convenient care facility where they did x rays of lungs. Said looked ok, then next day called and said found spot. Now I was sure to die. By the way this was 61/2 years ago. So on to my dr. Who ordered a cat scan and it was just a little scar tissue. So on to more testing, and again nothing wrong. My husband began to believe the dr. Which caused friction , as I'm sure you understand. Went to arthritic dr., allergist, oh, my hands hurt, which I thought was joint pain. Next trip Emergency room, where the hospitalist said you seem to have something going on with thyroid. They gave me low does of Lorazapam and said to follow up with dr. Yeah rite! The arthritic dr. Told mr I didn't have joint pain , it was the actual fingers. So my dr. Said hospital wrong. After about another 2 weeks I insisted on more test. Remember he kept telling me there was no problem with my thyroid. Well, wouldn't you know it, finally after months, I was diagnosed with Grave Disease. Now due to all of this I keep Lorazapam on hand as this has caused me to have a little anxiety. This is not a simple fix, but to shorten the story, I had radiation and slowly started to feel better. But, never have felt as healthy as I did before this all happened. There's more to the story, but will wait until you reply. You must insist on retesting your thyroid or adrenal gland. Been thru that too
I agree with what you saying. I personally don't believe my heart is the problem but there is something causing my heart to go crazy with tachycardias, arrythmias and chest pains. One thing that I don't understand is the severe muscle twitching and joint and muscle pains that move around. My neck is also extremely sore all over. Another thing are the lights I see when I am falling asleep. Those lights won't let me sleep. I also develop what I believe to be some form of sleep apnea because when I do fall asleep I wake up minutes later gasping for air and in some kind of fight or flight mode. Thank you very much for the reply!
i know that men and women both use botox. Sometimes for cosmetic reasons and sometimes for health issues. Have you had botox for any reason? Would like to know as your symptoms sound very similar to neurological issues brought on by botox.
I still have sleep apnea . Wear a c-pap every night. Also saw a eye surgeon. As luck would have it, my eyes did not need surgery , blessed there. My neck hurt too, and I saw things in my eyes. Please , insist on more thyroid testing.
What were your symptoms? I've been so sick for so long and no doctor can find what is wrong with me. I get that fight or flight feeling and I get very sick and feel like I am dying. The vision disturbances are really bad and don't let me sleep when I get them and my joint and neck pains are very uncomfortable.
Hold tight Mojo, I don't think you are dying. I don't think so cause I bet the pain in your neck and joints are because you may have arthritis like I do.
Do you work now. OR Have you been working your tail off all your life?
Do you have days where everything hurts and then days where it doesn't hurt?
Keep the fight, brah! and don't take the flight.
Hold your head high man.....
The Following User Says Thank You to stevemv For This Useful Post: Mojo37 (06-10-2012)
I've been fighting this since November. Whatever it is causing my symptoms is either something wrong with my endocrine system or autoinmune disease like rheumathoid arthritis. A friend of mine had the same exact symptoms for 3 years until he found a doctor that diagnosed him in less than 15 min with RA. Mayo confirmed his diagnosis. I have two beautiful boys that are the ones that give me the motivation to keep fighting. There's a lot of people out there in worse shape than me. I will get to hte bottom of this soon I hope.
I also am still searching for answers. I wish my cardiologist was my primary.. she is willing to have me go everywhere. She said if the nuerologist doesntt find anything she will send me to sn autonomous(?spelling) clinic. Neurologist waitingon mri and blood tests. Just told I have low vitamin d. I cant work or drive. Limited activity I am walking still cant bend or do stairs also having problem carrying things too heavy. People look at me and either think I sm faking or wish I wouldn't talk about it. Cardiologist also having me send some tests to endocrinologolist. My young daughter is why I don't give up. Tests come back mostly good except some adrenalin levels and weird bp levels. Cardiograph even mentioned pots..
The Following User Says Thank You to stressedtomax For This Useful Post: babyboomer6 (08-21-2012)
I went to the gastro yesterday and after I told him all my symptoms he was really concerned. He said that there's definitely something going on and it is not anxiety like my primary care doctor is trying to say and he sceduled me for an upper endoscopy first thing this morning.
I had the upped endoscopy done and he found a candida infection of my esophagus and an atrophic gastritis. He said to me that only two things cause that: H. Pylori or an autoinmune condition and we know that I don't have H. Pylori because I was tested for it so it is starting to look like I have some kind of autoinmune disorder that it is really messing me up.
My next doctor appointment (PCP) is on monday so I will update after that.
I've been told I have some over growth of bacteria in my old stomach, so I have to take an antibotic every month for 10-days. I don't believe it is helping me. I will be having some more tests sometime in July 2012. I did have a CT Scan and the doctor found a small blockage. As soon as I know more I'll share.
Peace and Blessings--
Last edited by Theresa480; 06-19-2012 at 05:53 PM.